# SDR USAA2014072200001

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 41,335 hours, 24,449 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120200
- Part serial: 10443
- Condition: Faulty
- Location: Lavatory
- Part time: 21,695 hours, 13,573 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR FAULT.  REPLACED LAVATORY A SMOKE DETECTOR IAW AMM 26-17-15-400-001-A. OK FOR FURTHER SERVICE.
